Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
Weierstrass integrability for a class of differential systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)

Date: 2014
Abstract: We characterize the differential equations of the form x' = y, y' = an(x)yn + an−1(x)yn−1 + · · · + a1(x)y + a0(x), n ≥ 2, an(0) ̸= 0, where aj (x) are meromorphic functions in the variable x for j = 0, . . . , n that admits either a Weierstrass first integral or a Weierstrass inverse integrating factor.
Note: Agraïments: FEDER/UNAB10-4E-378. The second author has been supported by FCT (grant PTDC/MAT/117106/2010 and through CAMGSD).
Note: Número d'acord de subvenció MICINN/MTM 2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Note: Número d'acord de subvenció EC/FP7/2012/318999
Note: Número d'acord de subvenció EC/FP7/2012/316338
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; acceptedVersion
Subject: Complex differential systems ; Weierstrass first integrals ; Weierstrass inverse integrating factor
Published in: Journal of Nonlinear Mathematical Physics, Vol. 21 Núm. 2 (2014) , p. 294-307, ISSN 1776-0852

DOI: 10.1080/14029251.2014.915165

13 p, 702.2 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2020-08-28

   Favorit i Compartir